# SDR UALA2013010700105

- Difficulty date: January 5, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 65,977 hours, 24,396 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Noisy
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SQUEAL IS EXTREMELY LOUD AND UNBEARABLE FOR FLIGHT ATTENDANTS.    DURING PRESSURIZATION FOR TROUBLESHOOTING,  SQUEAL COMING FROM THE FWD LAV.  REMOVED AND REPLACED FWD LAV SMOKE DETECTOR IAW AMM 26-14-01.  SMOKE DETECTOR OPS CHECKED GOOD.  REPRESSURIZED, SQUEAL GONE.  OK TO CONTINUE.
